# SDR HEEA087190

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 23007827
- Part serial: 6154
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE INOPERATIVE. SCRAPPED.
